# SDR 0104725644

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 19,934 hours, 8,084 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THREE LAV SMOKE DETECTORS WENT OFF EN ROUTE.  FLIGHT DIVERTED TO JAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE APU AND THE FLIGHT CONTINUED TO ITS SCHEDULED DESTINATION.
